| Model Number |
CAT6KIT-A |
| Medical Device Problem Code |
Material Deformation (2976)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
04/15/2021
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The product was not returned for evaluation.Without the return of the device, the root cause of the problem cannot be determined.The manufacturing records for this lot were reviewed and did not reveal any outstanding discrepancies, design, or quality concerns.
Event or Problem Description
The patient was undergoing a thrombectomy procedure in the anterior tibial (at) artery and the dorsalis pedis (dp) artery using an indigo system aspiration catheter 6 (cat6), a non-penumbra sheath, and a guidewire.During the procedure, while advancing the cat6 into the sheath using the peel away sheath, the cat6 kinked near the hub; therefore, it was removed.The procedure was completed using a new cat6 and the same sheath.There was no report of an adverse effect to the patient.